| Model Number |
G04789 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pma/510(k) number = pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
Event or Problem Description
It was reported, the tip of the torcon nb advantage angiographic catheter was separated and was not smooth enough to advanced into the vessel.The device did not make patient contact.Another torcon nb advantage angiographic catheter was used to complete the procedure.There was no adverse effect to the patient.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Investigation ¿ evaluation reviews of the complaint history, device history record, documentation, quality control, specifications, and a visual inspection of the returned device were conducted during the investigation.The visual inspection of the returned package confirmed that one prior to use torcon nb advantage angiographic catheter was returned for investigation.The tip was not separated as was previously stated in the event description.Damage was noted 5mm from the tip; a small curve shaving of the catheter material was extending out but was still attached to the catheter¿s surface.The damage noted appeared to have been cause by a sharp object such as a blade or knife.There were also two kinks observed at 26cm and 61cm from the apex of the curve which likely occurred when the product was being package for return.Additionally, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record showed no nonconforming events which could contribute to this failure mode.It should also be noted there were no other reported complaints for this lot number.Furthermore, reviews of the quality control procedures and overall device master record were conducted, and no gaps were discovered.Moreover, product labeling is provided with this device which instructs the user to inspect the product after removal from the packaging to ensure no damage has occurred since leaving the controlled facility.Based on the information provided and the examination of the returned product, investigation has concluded that a root cause for this event could not be established.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Additional Manufacturer Narrative
This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
Additional information was requested from the customer and was provided on 14mar2019.The storage conditions for the complaint device were the same as for all the devices; it was put into a cabinet.Vaporized hydrogen peroxide is not used at the complaint facility.